# SDR A6WA201745150

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 33,381 hours, 32,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE ENROUTE. FLAPS FAILED AT ZERO DEGREE DETENT. NO HANDLE MOVEMENT. PERFORMED FLAP RESET IAW 98-018G, BOX 12.  FLAPS RESET.
